English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The DT/PT correspondence for smooth curves

MPS-Authors
/persons/resource/persons236068

Ricolfi,  Andrea T.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Ricolfi, A. T. (2018). The DT/PT correspondence for smooth curves. Mathematische Zeitschrift, 290(1-2), 699-710. doi:10.1007/s00209-017-2037-2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-06F1-5
Abstract
There is no abstract available